By Topic

New M -Ary Sequence Families With Low Correlation and Large Size

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Yun Kyoung Han ; Dept. of Electron. & Electr. Eng., Pohang Univ. of Sci. & Technol. (POSTECH), Pohang ; Kyeongcheol Yang

In this paper, we construct four M-ary sequence families from a power residue sequence of odd prime period p and its constant multiple sequences using the shift-and-add method, when M is a divisor of p-1. We show that the maximum correlation values of the proposed sequence families are upper-bounded by 2radicp +5 or 3radicp +4. In addition, we prove that the linear complexity of each sequence in the proposed families is either p-1 or p-[(p-1)/(M)]-1 . We also construct an M-ary sequence family from Sidel'nikov sequences of period p m-1 by applying the same method, when M is a divisor of p m-1. The proposed sequence family F tilde s has larger size than the known M-ary Sidel'nikov sequence families, whereas they all have the same upper bound on the maximum correlation.

Published in:

Information Theory, IEEE Transactions on  (Volume:55 ,  Issue: 4 )